# SDR UPS05444333

- Difficulty date: April 14, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT BS 1480 B/H NR 7 HOLE FOUND CRACK AT FX, SKIN RUNNING AFT APPROX .0625 INCH LONG, CRACK LENGTH .0625.  HOLE OVERSIZED TO 0.687" AS PER EO B747-5310-10732 AND BUSHING INSTALLED.
